# SDR 07FDEA02290

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 39,140 hours, 21,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4909505
- Part serial: 01174
- Condition: Faulted
- Location: Nr 2
- Part time: 15,009 hours, 8,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER T/O - ECAM AND OVH SYS 2 FLAP FAULT.  UNABLE TO CLEAR FAULT.  FOUND NR 2 SFCC FAULTING MAIN CONTROL VALVE UPON ARRIVAL.  RESET SFCC AND RAN FLAPS, AGAIN FAULTED MAIN CONTROL VALVE.  BOTH TIMES NR 2 FLAP SYS FAULT LIGHT ON OVERHEAD CAME ON AND WOULD NOT RESET.  SWAPPED NR 2 AND NR 1 SFCC AND RAN FLAPS.  FLAP SYS NR 1 BEGAN FAULTING.  PUT BOXES BACK IN ORIGINAL POSITION.  PLACING BOX ON ORDER.  RAN NR 2 ENG AND TIMED FLAPS WITH NR 2 SFCC BREAKERS PULLED PER AMM 27-54-00-5.  ALL TIMES WERE WITHIN LIMITS AND FLAPS MOVED SYMMETRICALLY ON SYSTEM NR 1.  REPLACED NR 2 SFCC FLAP/SLAT SYSTEM TEST OK PER MM 27-51-18-4 27-51-00-5.
